# SDR SWAA2016032950351

- Difficulty date: March 9, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK WINDOW FRAME, FIRST LOWER FASTENER HOLE IN LT E-F POST CRACKED.  REPAIRED POST IAW SI.
